MathSciNet Relay Station
MathSciNet bibliographic data
MR2378565 34A25 (34A45 35J25 35J60 35P30)
Abdel-Halim Hassan, I. H.; Ertürk, Vedat Suat Applying differential transformation method to the one-dimensional planar Bratu problem. Int. J. Contemp. Math. Sci. 2 (2007), no. 29-32, 1493–1504.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement